# SDR DALA2015101806249

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 31,663 hours, 28,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED SEVERAL OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE. REPLACED SEVERAL BULBS AND POWER SUPPLY ABOVE SEAT 6A.  OPERATION CHECKS GOOD.
